# SDR YENA2023111701422

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: IN REF TO RC E12-111-02: CORROSION ON PREVIOUS REPAIR DOUBLER ON CTR SEAT TRACK BEAM, LOCATED BTW FR14 TO FR20 AND Y=280 LH, FLOOR STRUCTURE (W1). EVALUATION;  (RESOLVED ON W/O: 1260255 TASKCARD: NR-00015 ) CORROSION ON PREVIOUS REPAIR DOUBLER ON CTR SEAT TRACK BEAM, LOCATED BTW FR14 TO FR20 AND Y=280 LH, FLOOR STRUCTURE (W1) WAS ATTENDED WITH ETI-190-23-698 REV.:ORIGINAL AND ETD2012-190-001959 REV.:A. ALL WORK ACCOMPLISHED ON TOMX W/O# 2362, N/R # 00237. ACCOMPLISHED BY TOMX# 10001762, TOMX QC # 299517.
